Open Access
2012 Geometric and Topological Properties of Exponent Related Dynamic Evolution
X. Y. Lu
Commun. Math. Anal. 12(2): 102-119 (2012).


In this paper we consider the discrete dynamic evolution of a connected network related to an average distance functional minimization problem, with associated dissipation term, under irreversibility assumption. We will analyze its geometric and topological properties, and study whether it inherits regularity properties verified by the static or quasi static case.


Download Citation

X. Y. Lu. "Geometric and Topological Properties of Exponent Related Dynamic Evolution." Commun. Math. Anal. 12 (2) 102 - 119, 2012.


Published: 2012
First available in Project Euclid: 16 March 2012

zbMATH: 1260.49082
MathSciNet: MR2905134

Primary: 49Q10
Secondary: 49J40 , 49L15

Keywords: average distance , dynamic evolution , Euler scheme , Optimal transport

Rights: Copyright © 2012 Mathematical Research Publishers

Vol.12 • No. 2 • 2012
Back to Top